When you finally get clear of your acne and decide to celebrate by getting inked, should you consider doing it while on Accutane or Tretinoin? You don’t want to give yourself any more problems, but you also want that tattoo that you’ve been dreaming about forever. For those who want to get your Accutane online. This store has a good track record, therefore we feel comfortable recommending them to you. Before making any decisions, check out this guide on whether or not you should get a tattoo while on Accutane.
Are tattoos safe during Accutane treatment?
Generally, yes. Tretinoin (Renova) is a retinoid drug used to treat a variety of skin conditions, including acne. The drug works by promoting cell turnover and speeding up cell replacement in your skin’s outermost layer. Despite being generally safe for most people, there are several cases of patients developing severe allergic reactions to tattoos during treatment with Renova/Retin-A. These have been seen as early as one month after starting treatment with an increase in signs at six months (See References 1). Your dermatologist should be able to tell you whether it’s safe for you to get a tattoo during your course of treatment if he or she is aware that you’re taking tretinoin medication.
Can people with acne have tattoos?
There are a few precautions to consider before getting inked while on acne medications like Tretinoin (Retin-A) or Accutane. First, certain medications increase your sensitivity to sunlight, which can make it more likely that you’ll experience some side effects. Keep in mind that sun exposure causes discoloration of tattoos over time, making them less vibrant. Also, be aware that skin is more sensitive while taking acne medication; some people find they’re extra susceptible to pain during tattooing, so if you think your tattoo artist isn’t being careful enough with their needles then tell them that you have a prescription for Tretinoin or other topicals and ask them not to push into your skin as hard.
What are the side effects of getting a tattoo during Accutane treatment?
Tretinoin (sold under various brand names including Atralin, Avita, Retin-A, Renova, Retisol-A, and Vesanoid) is an acne medication that’s derived from vitamin A. Just like any medication though, it does come with side effects. Some of these are more common than others; for example, dry skin is a fairly common side effect. Dry lips may also be a problem for people taking tretinoin or other retinoids as part of their acne treatment regimen.
Are there any precautions I need to take before getting my first tattoo as an adult after going through an Accutane treatment regimen?
Yes, dermatologists say it’s best to wait at least a year after finishing an Accutane treatment before getting inked. If you do go ahead with a tattoo during that time, follow these precautions to minimize your risks of developing hyperpigmentation (dark spots), scarring, or permanent loss of pigment. First, pick an experienced tattoo artist who follows all safety guidelines set by their local health department. Second, don’t get a new tattoo immediately after finishing your final dose of Accutane; give your skin several weeks to recover first.
How to care for new tattoos after stopping your acne medications like Accutane/renova/tazarotene
It’s normal to feel concerned about using acne medication if you want to get a tattoo, especially if you hear that certain medications can interfere with wound healing. That said, most dermatologists will agree that most of these types of side effects happen because people aren’t following their doctors’ instructions; typically, it’s when they stop taking their medications or take them in incorrect doses that problems occur. If you do go through with getting a new tattoo while on an acne medication like Accutane/renova/tazarotene, follow these steps to help ensure it heals well.